# SDR SWAA2022031028455

- Difficulty date: June 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Cargo Door F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT EXTERNAL FUSELAGE SKIN AT SCUFF PLATE FOOTPRINT HAS CORROSION AROUND FASTENER HOLES STA 440-492 BETWEEN STR 25R-26R / FWD CARGO DOOR CUTOUT EXTERNAL SKIN AT SWFF PLATE FOOT PRINT AROUND FASTENER HOLES BS 440 - 497 STR 25R - 26R; BLENDED AREA TO REMOVE CORROSION; ORIGINAL 'T' .080. LOSS .003 REMAINING SKIN AREA IAW EA 190572 IR; AND SWA 1-753-35143 REV IR.
